To existence of the periodic solution of a third-order nonlinear differential equation
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 29 (1990) no. 1, pp. 123-163
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1990_29_1_a9,
author = {Vl\v{c}ek, Vladim{\'\i}r},
title = {To existence of the periodic solution of a third-order nonlinear differential equation},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {123--163},
year = {1990},
volume = {29},
number = {1},
mrnumber = {1144836},
zbl = {0754.34037},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a9/}
}
TY - JOUR AU - Vlček, Vladimír TI - To existence of the periodic solution of a third-order nonlinear differential equation JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1990 SP - 123 EP - 163 VL - 29 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a9/ LA - en ID - AUPO_1990_29_1_a9 ER -
%0 Journal Article %A Vlček, Vladimír %T To existence of the periodic solution of a third-order nonlinear differential equation %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1990 %P 123-163 %V 29 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a9/ %G en %F AUPO_1990_29_1_a9
Vlček, Vladimír. To existence of the periodic solution of a third-order nonlinear differential equation. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 29 (1990) no. 1, pp. 123-163. http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a9/